# SDR ASAA0140599

- Difficulty date: October 16, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6596554501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FORWARD SURFACE AFT FRAME OF AFT CARGO DOOR CUT OUT AT STRINGER 25R TO 23R.  REPAIRED DAMAGED FRAME BY INSTALLING DOUBLER PER ENGINEERING REPAIR.  (M)
